izpis_h1_title_alt

Nonlinear, nonhomogeneous Robin problems with indefinite potential and general reaction
ID Papageorgiou, Nikolaos (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (397,82 KB)
MD5: DAED8F9F6A9231D71F9095E53D9875EE

Abstract
We consider a nonlinear elliptic equation driven by a nonhomogeneous differential operator plus an indefinite potential. On the reaction term we impose conditions only near zero. Using variational methods, together with truncation and perturbation techniques and critical groups, we produce three nontrivial solutions with sign information. In the semilinear case we improve this result by obtaining a second nodal solution for a total of four nontrivial solutions. Finally, under a symmetry condition on the reaction term, we generate a whole sequence of distinct nodal solutions.

Language:English
Keywords:nonhomogeneous differential operator, nonlinear regularity theory, constant sign and nodal solutions, infinitely many nodal solutions, critical groups
Work type:Article (dk_c)
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Year:2020
Number of pages:Str. 823-857
Numbering:Vol. 81, iss. 3
PID:20.500.12556/RUL-116658 This link opens in a new window
UDC:517.956.2
ISSN on article:0095-4616
DOI:10.1007/s00245-018-9521-x This link opens in a new window
COBISS.SI-ID:18436441 This link opens in a new window
Publication date in RUL:01.06.2020
Views:539
Downloads:260
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Kopiraj citat
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Applied mathematics and optimization
Shortened title:Appl. math. optim.
Publisher:Springer.
ISSN:0095-4616
COBISS.SI-ID:24984064 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back